# SDR DALA2023110809202

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB (LOWER SURFACE) BTW STA Y=1022-1037 -X=57 TO -X=60 AT RH WEB PAX CABIN. SUMMARY OF NRC 00291: CORROSION LEVEL 2. WEB (LOWER SURFACE) BTW STA Y=1022-1037 -X=57 TO -X=60 AT RH WEB PAX CABIN WAS REPLACED PER DWG 9981474 REV K AND PER B717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #0054792)
